MathSciNet Relay Station
MathSciNet bibliographic data
MR2596209 (2011c:26011) 26A27 (46E10 46E15)
Aron, R. M.; García-Pacheco, F. J.; Pérez-García, D.; Seoane-Sepúlveda, J. B. On dense-lineability of sets of functions on $\Bbb R$. Topology 48 (2009), no. 2-4, 149–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement